# SDR SA06009

- Difficulty date: January 26, 2006
- Submitted: January 29, 2006
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Engine: Cfmint CFM565B4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Slide
- Component: Slide
- Component part number: D31865112
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS DID NOT ILLUMINATE FOR THE RT SIDE, OFF-WING ESCAPE SLIDE OPERATIONAL TEST.  MAINTENANCE REPLACED THE RT SIDE, OFF-WING EPSU.  (OPEN)
